MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Weight Changes (2607)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-56- user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias' bgm system to the results from the laboratory.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Lab supervisor is calling on behalf of the customer; lab supervisor would not disclose customer's name.The customer is concerned with test results from results obtained of hi.Lab supervisor declined to provide the customer's expected blood glucose test result range.Lab supervisor stated that on (b)(6) 2017 when testing customer, a result of hi had been obtained.The customer was then admitted to the hospital due to the hi result and symptoms of frequent urination and weight loss.When at the hospital, the customer's glucose level with the hospital's meter was 350 mg/dl non-fasting; customer received an iv and after two-three hours had received a glucose result of 429 mg/dl non-fasting with the hospital's meter.Lab supervisor stated the patient received treatments while in the hospital on (b)(6) 2017 but does not know the specific treatments that were given.Lab supervisor could not continue the phone conversation due to restricted time and declined to answer further questions.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification in the lab.The test strip lot manufacturer's expiration date is 07/19/2018 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.(b)(6) (lab supervisor) of (b)(6) called in states the meter is reading hi display for a patient they had which (b)(6) (lab supervisor) would not disclose patient's name.

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7130021
Report Number1000113657-2017-02082
Device Sequence Number19311873
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254
Combination Product (Y/N)N
Initial Reporter StateCT
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date07/19/2018
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMU2325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;